# SDR ZW0A0105502

- Difficulty date: July 20, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N638TW
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26205
- Aircraft time: 30,191 hours, 4,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lead
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE ORANGE OVERLAY EGRESS LIGHTS WERE INOPERATIVE AT THE LT SIDE AND RT SIDE MOST FWD CABIN DOORS.  REPAIRED FLOOR LEADS AT CARPET SEAMS.  CHECK-C 5-12-01 LAX.
